• 论文 •    下一篇

分段线性规划的解法

赵凤治   

  1. 中国科学院计算中心
  • 出版日期:1981-02-20 发布日期:1981-02-20

赵凤治. 分段线性规划的解法[J]. 数值计算与计算机应用, 1981, 2(2): 65-67.

AN ALGORITHM OF PIECEWISE LINEAR PROGRAMMING PROBLEM

  1. Zhao Feng-zhi Computing Center, Academia Sinica
  • Online:1981-02-20 Published:1981-02-20
其中A为m×n矩阵,x为n维向量,b为m维向量. 与通常线性规划所不同的是价值系数c_j(j=1,2,…,n)不是常数,而是分段常数.原问题要求x_j的值分成r_j段,分点
This paper presents a method of solving the piecewise linear programming.
()

[1] K. J. Arrow, L. Hurwicz, H. Uzawa, Studies in Linear and Nonlinear Programming, Standford University press, Standford, California, 1958.
[2] 3, 1962.
[3] G. B. Dantzig,Linear programming and Extensions, Princeton University press, Princeton, New Jevesy, 1963.
No related articles found!
阅读次数
全文


摘要